# SDR DALA2016120209492

- Difficulty date: December 1, 2016
- Submitted: December 4, 2016
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 57,104 hours, 23,356 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PASSENGER CABIN, LT INBOARD SEAT TRACK CROWN FROM STATION 500H-520 IS GOUGED/CORRODED. MAINTENANCE REMOVED & REPLACED DAMAGED SEAT TRACK SECTION IAW SRM 53-00-52 REPAIR 4.
